Professor of Mathematics
Teaching Responsibilities 2015/16:
Interests: Graph theory, combinatorics, discrete mathematics
Grants: Clique-width of graphs , Stability in graphs
Team: Viktor Zamaraev (postdoc), Andrew Collins (Ph.D. student), Igor Razgon (external member)
Supervision: Former posdocs, Ph.D. students, M.Sc. students, etc.
Visits: KTH, EPFL, KAUST, UFRJ, etc.
Talks: Plenary and others
Discrete Applied Mathematics (associate editor)
Electronic Notes in Discrete Mathematics (managing editor)
Discussiones Mathematicae Graph Theory (editorial board member)
VIII Latin-American Algorithms, Graphs and Optimization Symposium (member of the Scientific Committee)
7th International Network Optimization Conference (member of the Scientific Committee)
25th British Combinatorial Conference (chair)
Atminas, A, Collins, A, Lozin, V, Zamaraev, V, Implicit representations and factorial properties of graphs, Discrete Mathematics, 338 (2015) 164-179.
Lozin, V, Zamaraev, V, Boundary properties of factorial classes of graphs, J. Graph Theory, 78 (2015) 207-218.
Korpelainen, N, Lozin, V, Mayhill, C, Split permutation graphs, Graphs and Combinatorics 30 , (2014) 633-646.
Korpelainen, N, Lozin, V, Razgon, I, Boundary properties of well-quasi-ordered sets of graphs, Order 30 , (2013) 723-735.
Lozin, V, Mayhill, C, Zamaraev, V, Locally bounded coverings and factorial properties of graphs, European J. Combinatorics 33 , (2012) 534–543.
Korpelainen, N, Lozin, V, Bipartite Induced Subgraphs and Well-Quasi-Ordering, Journal of Graph Theory, 67 (2011) 235-249.
Lozin, V, Minimal classes of graphs of unbounded clique-width, Annals of Combinatorics 15 , (2011) 707–722.
Lozin, V, Stability preserving transformations of graphs, Annals of Operations Research 188, (2011) 331–341.
Hoang, C, Kaminski, M, Lozin, V, Sawada, J, Shu, X, Deciding k-colorability of P5-free graphs in polynomial time, Algorithmica, 57 (2010) 74-81.
Lozin, V, A decidability result for the dominating set problem, Theoretical Computer Science 411, (2010) 4023–4027.
Lozin, V, Allen, P, and Rao, M, Clique-width and the speed of hereditray properties, Electronic Journal of Combinatorics 16, (2009) Research Paper 35.
Lozin, V, Boundary classes of planar graphs, Combinatorics, Probability and Computing 17, (2008) 287-295.
Lozin, V, Rautenbach, D, The relative clique-width of a graph , Journal of Combinatorial Theory Series B 97, (2007) 846-858.
Lozin, V, Gerber, M U and Hertz, A, Augmenting chains in graphs without a skew star, Journal of Combinatorial Theory Series B 96, (2006) 352-366.
Lozin, V, Brandstadt, A, Engelfriet, J and Le, H-O, Clique-Width for Four-Vertex Forbidden Subgraphs, Theory of Computing Systems 39, (2006) 561-590.
Lozin, V, Alekseev, V E and Korobitsyn, D V, Boundary classes of graphs for the dominating set problem, Discrete Mathematics 285, (2004) 1-6.
Lozin, V, Kochol, M and Randerath, B, The 3-colorability problem on graphs with maximum degree four, SIAM Journal on Computing 32, (2003) 1128-1139.
I hold a joint appointment with the Centre for Discrete Mathematics and its Applications (DIMAP)